# SDR AALA202508057204

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N301UC
- Make and model: Boeing 737-8
- Aircraft serial: 44509
- Aircraft time: 1,703 hours, 615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING OPERATIONAL TEST OF THE EMERGENCY LIGHTS FOUND LEFT HAND AFT DOOR EXIT LIGHTS INOPERATIVE. REMOVED AND REPLACED AFT GALLEY LEFT HAND OVERHEAD EMERGENCY BATTERY ASSEMBLY. PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
